# SDR HNAA2021062400280

- Difficulty date: June 6, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD AFT SEAT TRACK RAIL IS CORRODED AT FR. 54 AND FR. 55. REMOVED CORROSION ON RH OUTBOARD AFT SEAT TRACK RAIL AT FR 54 AND FR 55 IAW EMB 145SRM 51-10-03 AND FOUND BLENDED AREAS TO BE WITH-IN ALLOWABLE LIMITS IAW EMB 145 SRM 53-00-11.
